Solution d'un problème de R. Haydon
Publications du Département de mathématiques (Lyon), Tome 12 (1975) no. 2, pp. 43-46.
@article{PDML_1975__12_2_43_0,
     author = {Talagrand, Michel},
     title = {Solution d'un probl\`eme de {R.} {Haydon}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {43--46},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {12},
     number = {2},
     year = {1975},
     zbl = {0317.28004},
     mrnumber = {394042},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1975__12_2_43_0/}
}
TY  - JOUR
AU  - Talagrand, Michel
TI  - Solution d'un problème de R. Haydon
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1975
DA  - 1975///
SP  - 43
EP  - 46
VL  - 12
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1975__12_2_43_0/
UR  - https://zbmath.org/?q=an%3A0317.28004
UR  - https://www.ams.org/mathscinet-getitem?mr=394042
LA  - fr
ID  - PDML_1975__12_2_43_0
ER  - 
Talagrand, Michel. Solution d'un problème de R. Haydon. Publications du Département de mathématiques (Lyon), Tome 12 (1975) no. 2, pp. 43-46. http://archive.numdam.org/item/PDML_1975__12_2_43_0/